# SDR SWAA2022061514637

- Difficulty date: June 2, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 58,679 hours, 34,769 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H O/B AFT FLAP; I/B T/E CORNER; UPPER SURFACE DELAM. / [01] EVALUATED LH OB AFT FLAP; DELAMINATION IS REPAIRABLE IAW B737 SRM 57-53-01-2R-4. REMOVED DELAMINATED UPPER SKIN; CLEANED AND PREPPED AREA IAW B737 SRM 51-70-10-2R-4 PAR 3 AND SRM 51-70-10-2R-0 REPAIR GENERAL. APPLIED BEOGEL AC130 AND ADHESIVE PRIMER BMS 5-89 BR6747-1 IAW B737 SRM 51-70-10-2R-0 PAR 14 AND 15. VERIFIED REPAIR MATERIALS IAW B737 SRM 57-53-01-0I-4;AND SRM 51-70-10-2R-0; AC130 (A121485); BR6747 (J89501); 7075-T6-016 (A68685); BMS5-101 (A68274). REQUIRES VERIFICATION OF ADHESIVE PRIMER THICKNESS AND OKAY TO BOND REPAIR.;[02] VERIFIED PRIMER THICKNESS IAW SRM 51-70-10-2R-0. FOUND TO BE IN LIMITS. TOOL#21860; DUE 22SEP22;[03] VERIFIED STEPS 1;2 OK TO APPLY REPAIR;[04] BONDED REPAIR IAW B737 SRM 57-53-01-2R-4 AND SRM 51-70-10-2R-0 PAR 18;20; AND 21; HEATCON BONDER STAAR 21183; CAL DUE 04/05/23; TAP TEST GOOD.   REQUIRES OKAY TO PAINT.;[05] VERIFIED STEP 4; OK GIVEN TO APPLY PRIME & PAINT;[06] STEP 4 IS RII; BONDED REPAIR;[07] RESTORED FINISH IAW B737 AMM 51-21-99-300-801.;[08] REPAIRED L/H O/B AFT FLAP I/B CORNER UPPER SURFACE IAW B737 SRM 57-53-01-2R-4 AND SRM 51-70-10-2R-0 REPAIR GENERAL.;[09] VERIFIED ITEM 7 AUDIT C/W
